# SDR ASAA2023042543000

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 35,442 hours, 11,181 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT CDU BLANKED AT 10000' ON DESCENT RESTORED WITHIN 1 MINUTE. GROUNDED - YES. PEFORMED FMC BITE ON L AND R POS, FOUND PGM FAULT FOR RH FMC, WITH NO OTHER ASSOCIATED FAULTS. REF B737-900 FIM 34-61 TASK 801 AND 837. ALL REQUIRED TESTS PASSED, DISPLAY FUNCTIONS NORMALLY.
